# SDR DALA2024080807893

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 59,564 hours, 27,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door
- Condition: Damaged
- Location: L2 Door (Fuselag
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 DAMAGE AT L2 DOOR (FUSELAGE STA. 640 / STR. 18L TO 20L / DENT & GOUGE. CORRECTIVE ACTION: REF NR 001 ON WP # 706300 20AUG24. CW ERA 619917-14AD. (0487582)
